The Australian Journal of Mathematical Analysis and Applications


Home News Editors Volumes RGMIA Subscriptions Authors Contact

ISSN 1449-5910  

 

Volume 2, Issue 1, 2005

 

 

Art No.
 
Title Author (s)

1

Positive Solutions of Evolution Operator Equations

 

Radu Precup

2

Reverse of Martin's Inequality

 

Chao-Ping Chen, Feng Qi, and Sever S. Dragomir

3

On Certain Classes of Harmonic Univalent Functions Based on Salagean Operator

 

G. Murugusundaramoorthy, Thomas Rosy, and B. A. Stephen

4

Ellipses of Maximal Area and of Minimal Eccentricity Inscribed in a Convex Quadrilateral

 

Alan Horwitz

5

A Simple New Proof of Fan-Taussky-Todd Inequalities

 

Zhi-Hua Zhang and Zhen-Gang Xiao

6

On a Criteria for Strong Starlikeness

 

V. Ravichandran, M. Darus, and N. Seenivasagan
7

Weak Solution for Hyperbolic Equations with a Non-Local Condition

 

Lazhar Bougoffa
8

Refinement Inequalities Among Symmetric Divergence Measures

 

Inder Jeet Taneja
9

Some Generalizations of Steffensen's Inequality

 

W. T. Sulaiman
10

Orthogonality and ε-Orthogonality in Banach Spaces

 

H. Mazaheri and S. M. Vaezpour
11

On the Ulam Stability for Euler-Lagrange Type Quadratic Functional Equations

 

Matina John Rassias and John Michael Rassias
12

New Coincidence and Fixed Point Theorems for Strictly Contractive Hybrid Maps

 

S. L. Singh and Amal M. Hashim
13

Quantitative Estimates for Positive Linear Operators Obtained by Means of Piecewise Linear Functions

 

Vasile Miheşan
14

Compactly Supported Interpolatory Orthogonal Multiwavelet Packets

 

Yang Shouzhi
15

General Oscillations for Some Third Order Differential Systems with Nonlinear Acceleration Term

 

Awar Simon Ukpera
16

Multivalued Hemiequilibrium Problems

 

Muhammad Aslam Noor

2004-2015 Austral Internet Publishing